MathSciNet Relay Station
MathSciNet bibliographic data
MR873419 (88b:28013) 28A75 (60A10)
Cutler, Colleen D. The Hausdorff dimension distribution of finite measures in Euclidean space. Canad. J. Math. 38 (1986), no. 6, 1459–1484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement